MathSciNet Relay Station
MathSciNet bibliographic data
MR3142458 92D40 (92D25)
Liu, Zijian; Zhong, Shouming; Liu, Xiaoyun Permanence and periodic solutions for an impulsive reaction-diffusion food-chain system with ratio-dependent functional response. Commun. Nonlinear Sci. Numer. Simul. 19 (2014), no. 1, 173–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement